Jump to ContentJump to Main Navigation
Show Summary Details
More options …

International Journal of Nonlinear Sciences and Numerical Simulation

Editor-in-Chief: Birnir, Björn

Editorial Board: Armbruster, Dieter / Chen, Xi / Bessaih, Hakima / Chou, Tom / Grauer, Rainer / Marzocchella, Antonio / Rangarajan, Govindan / Trivisa, Konstantina / Weikard, Rudi


IMPACT FACTOR 2017: 1.162

CiteScore 2017: 1.41

SCImago Journal Rank (SJR) 2017: 0.382
Source Normalized Impact per Paper (SNIP) 2017: 0.636

Mathematical Citation Quotient (MCQ) 2017: 0.12

Online
ISSN
2191-0294
See all formats and pricing
More options …
Volume 19, Issue 7-8

Issues

Existence and Uniqueness of Classical and Mild Solutions of Generalized Impulsive Evolution Equation

Vishant Shah
  • Department of Applied Mathematics, Faculty of Technology and Engineering, The M. S. University of Baroda, Vadodara, India
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Raju K. George / Jaita Sharma
  • Corresponding author
  • Department of Applied Mathematics, Faculty of Technology and Engineering, The M. S. University of Baroda, Vadodara, India
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ P. Muthukumar
Published Online: 2018-10-25 | DOI: https://doi.org/10.1515/ijnsns-2018-0042

Abstract

In this article, the existence and uniqueness of generalized nonlinear impulsive evolution equation is derived. The proposed system is modeled with nonlinear perturbed force which changes after every impulse. The Banach contraction principle is applied to prove the existence and uniqueness of mild solution. The existence and uniqueness of classical solution is obtained by fixing the impulse and the conditions in which mild solution becomes classical solution also obtained. Finally an example is illustrated to the effectiveness of main results.

Keywords: semigroup; differential equations; impulsive conditions; classical solution; mild solution

MSC 2010: 34A37; 34G20; 34G60

References

  • [1]

    D. D. Bainov and A. B. Dishliev, Population dynamics control in regard to minimizing the time necessary for the regeneration of a biomass taken away from the population, Appl.Math. Comput. 39 (1990), 37–48.

  • [2]

    L. H. Erbe, H. I. Freedman, X. Z. Liu and J. H. Wu, Comparison principles for impulsive parabolic equations with applications to models of single species growth, J. Austral. Math. Soc. 32 (1991), 382–400.

  • [3]

    M. Kirane and Yu. V. Rogovchenko, Comparison results for systems of impulse parabolic equations with applications to population dynamics, Nonlinear Anal. 28 (1997), 263–277.

  • [4]

    E. Joelianto, Linear impulsive differential equations for hybrid system modelling, in: 2003 European Control Conference (ECC), pp. 3335–3340, Cambridge, UK, 1–4 Sept. 2003.

  • [5]

    K. Dishlieva, Impulsive differential equations and applications, J. Appl. Comput. Math. 2016 (2016), 1–6.

  • [6]

    V. Milman and A. Myshkis, On the stability of motion in the presence of impulses, Siberian Math. J. 1 (1996), 233–237.

  • [7]

    V. Lakshmikantham, D. D. Bainov and P. S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, Singapore, 1989.

  • [8]

    Z. G. Li, Y. Wen and Y. C. Soh, Analysis and design of impulsive control, IEEE Trans. Autom. Control 46 (2001), 894–897.Google Scholar

  • [9]

    Y. V. Rogovchenko, Nonlinear impulse evolution systems and applications to population models, J. Math. Anal. App. 207 (1997), 300–315.

  • [10]

    Y. Rogovchenko, Impulsive evolution systems: main results and new trends, Dynamics Contin. Diser. Impulsive Sys. 3 (1997), 57–88.

  • [11]

    J. H. Liu, Nonlinear impulsive evolution equations, Dynamics Contin. Diser. Impulsive System 6 (1999), 77–85.

  • [12]

    Y. X. Li, Global solutions of initial value problems for abstract semilinear evolution equations, Acta Anal. Funct. Appl. 3 (2001), 339–347.

  • [13]

    H. Yang, Positive solutions for the initial value problems of impulsive evolution equations, J. Math. Res. Exposition 31 (2011), 1047–1056.

  • [14]

    X. Xiang, Y. Peng and W. Wei, A general class of nonlinear impulsive integral differential equations and optimal control on Banach space, Discrete Cont. Dynemical Syst. 2005 (2005), 911–919.

  • [15]

    A. Anguraj and M. M. Arjunan, Existence and uniqueness of mild and classical solutions of impulsive evolution equations, Ele. J. Diff. Eq. 111 (2005), 1–8.

  • [16]

    X. Zhang, Solutions of semilinear evolution equations of mixed type in Banach spaces, Acta Anal. Funct. Appl. 11 (2009), 363–368.

  • [17]

    P. Sattayatham, Strongly nonlinear impulsive evolution equations and optimal control, Nonlinear Anal. 57 (2004), 1005–1020.Google Scholar

  • [18]

    J. Liang, J. H. Liu and T.-J. Xiao, Nonlocal impulsive problems for nonlinear differential equations in Banach spaces, Math. Comput. Modell. 49 (2009), 798–804.

  • [19]

    Z. Fan and G. Li, Existence results for semilinear differential equations with nonlocal and impulsive conditions, J. Funct. Anal. 258 (2010), 1709–1727.

  • [20]

    S. Wen and S. Ji, An existence theorem of impulsive differential equations with nonlocal conditions, Int. J. Nonlinear Sci. 14 (2012), 186–192.Google Scholar

  • [21]

    Q. Tang and J. J. Nieto, Variational approach to impulsive evolution equations, Appl. Math. Lett. 36 (2014), 31–35.

  • [22]

    P. Chen and J. Mu, Monotone iterative method for semilinear impulsive evolution equation of mixed type in Banach space, Electron. J. Differ. Eq. 2010 (2010), 1–13.

  • [23]

    P. Chen and Y. Li, Mixed monotone iterative technique for a class of semilinear impulsive evolution equations in Banach spaces, Nonlinear Anal. 74 (2011), 3578–3588.

  • [24]

    P. Chen, Y. Li and H. Yang, Perturbation method for nonlocal impulsive evolution equations, Nonlinear Anal. Hybrid Syst. 8 (2013), 22–30.

  • [25]

    T. Cardinali and P. Rubbioni, Mild solutions for impulsive semilinear evolution differential equation, J. Appl. Funct. Anal. 1 (2006), 303–325.Google Scholar

  • [26]

    A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, 1983.Google Scholar

  • [27]

    A. M. Samoilenko, N. A Perestyuk, Impulsive Differential Equations, World Scientific, Singapore, 1995.

  • [28]

    D. J. Guo, V. Lakshmikantham and X. Z. Liu, Nonlinear integral equations in abstract spaces, Kluwer Academic Publishers, Dordrecht, 1996.

  • [29]

    E. Kreyszing, Introductory Functional Analysis with Applications, John Wiley and Sons, 1989.

  • [30]

    C. M. Dafermos and E. Feireisl, Handbook of Differential Equations Evolutionary equations, Elsevier Publications, 2004.

  • [31]

    D. Daners and P. K. Medina, Abstract Evolution Equations, Periodic Problems and Applications, Langman group UK Limited, 1992.

  • [32]

    M. Benchohra and S. Abbas, Advanced Functional Evolutions and Inclusions, Springer International Publishing, Switzerland, 2015.

  • [33]

    R. Schnaubelt, Lecture notes on Evolution equations, http://www.math.kit.edu/iana3/ schnaubelt/media/evgl-skript.pdf.

About the article

Received: 2018-02-19

Accepted: 2018-10-02

Published Online: 2018-10-25

Published in Print: 2018-12-19


Citation Information: International Journal of Nonlinear Sciences and Numerical Simulation, Volume 19, Issue 7-8, Pages 775–780, ISSN (Online) 2191-0294, ISSN (Print) 1565-1339, DOI: https://doi.org/10.1515/ijnsns-2018-0042.

Export Citation

© 2018 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in